Vladimirov, Anton Alekseevich

Total publications: 30 (29)
in MathSciNet: 27 (27)
in zbMATH: 25 (25)
in Web of Science: 21 (21)
in Scopus: 49 (47)
Cited articles: 22
Citations in Math-Net.Ru: 115
Citations in Web of Science: 67
Citations in Scopus: 57
Presentations: 5

Number of views:
This page:10285
Abstract pages:12486
Full texts:2406
Doctor of physico-mathematical sciences
List of publications on Google Scholar
List of publications on ZentralBlatt

Full list of publications:
| scientific publications | by years | by types | by times cited in WoS | by times cited in Scopus | common list |

1. A. A. Vladimirov, “Variational Principles for Self-Adjoint Hamiltonian Systems”, Math. Notes, 107:4 (2020), 687–690  mathnet  crossref  crossref  isi  elib  elib  scopus  scopus

2. A. A. Vladimirov, E. S. Karulina, “Oscillation Properties of a Multipoint Fourth-Order Boundary-Value Problem with Spectral Parameter in the Boundary Condition”, Math. Notes, 106:6 (2019), 899–903  mathnet  crossref  crossref  mathscinet  isi  elib  elib  scopus  scopus
3. A. A. Vladimirov, “On a class of singular Sturm–Liouville problems”, Trans. Moscow Math. Soc., 80 (2019), 211–219  mathnet  crossref  elib  elib  scopus  scopus

4. A. A. Vladimirov, “Representation Theorems and Variational Principles for Self-Adjoint Operator Matrices”, Math. Notes, 101:4 (2017), 619–630  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib  scopus  scopus
5. A. A. Vladimirov, “Majorants for eigenvalues of Sturm-Liouville problems with potentials lying in balls of weighted spaces”, Sb. Math., 208:9 (2017), 1298–1311  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib  scopus  scopus

6. A. A. Vladimirov, “On the Problem of Oscillation Properties of Positive Differential Operators with Singular Coefficients”, Math. Notes, 100:6 (2016), 790–795  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib  elib  scopus  scopus
7. A. A. Vladimirov, “Method of oscillation and spectral problem for four-order differential operator with self-similar weight”, St. Petersburg Math. J., 27:2 (2016), 237–244  mathnet  crossref  mathscinet  zmath  isi (cited: 3)  elib  elib  elib  scopus (cited: 1)  scopus (cited: 1)

8. A. A. Vladimirov, “Some remarks on integral parameters of Wiener process”, Dal'nevost. Mat. Zh., 15:2 (2015), 156–165  mathnet  mathscinet  zmath  elib  elib
9. A. A. Vladimirov, “Remarks on Minorants of Laplacians on a Geometric Graph”, Math. Notes, 98:3 (2015), 519–521  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib  elib  scopus  scopus
10. A. A. Vladimirov, E. S. Karulina, “A Priori Lower Bound for the Minimal Eigenvalue of a Sturm–Liouville Problem with Boundary Conditions of the Second Type”, Math. Notes, 97:6 (2015), 846–853  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib  elib  scopus  scopus

11. A. A. Vladimirov, I. A. Sheipak, “On the Neumann Problem for the Sturm–Liouville Equation with Cantor-Type Self-Similar Weight”, Funct. Anal. Appl., 47:4 (2013), 261–270  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 9)  elib  elib  elib  scopus (cited: 8)  scopus (cited: 8)
12. J. Ben Amara, A. A. Vladimirov, A. A. Shkalikov, “Spectral and Oscillatory Properties of a Linear Pencil of Fourth-Order Differential Operators”, Math. Notes, 94:1 (2013), 49–59  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 6)  elib  elib  elib  elib  scopus (cited: 4)  scopus (cited: 4)
13. E. S. Karulina, A. A. Vladimirov, “The Sturm–Liouville problem with singular potential and the extrema of the first eigenvalue”, Tatra Mountains Mathematical Publications, 54 (2013), 101–118  crossref  mathscinet  zmath  isi (cited: 4)  elib
14. A. A. Vladimirov, I. A. Shejpak, “Eigenvalue asymptotics of the problem of high odd order with dicrete self-similar weight”, St. Petersburg Math. J., 24:2 (2013), 263–273  mathnet  crossref  mathscinet  zmath  isi (cited: 2)  elib  elib  elib  elib  scopus  scopus

15. A. A. Vladimirov, “On some continuity theorem for constructive functions”, J. Math. Sci. (N. Y.), 199:1 (2014), 6–15  mathnet  crossref  mathscinet  zmath  scopus  scopus
16. A. A. Vladimirov, “On a comparison of Darboux and Riemann integrals in constructive analysis”, J. Math. Sci. (N. Y.), 199:1 (2014), 1–5  mathnet  crossref  mathscinet  zmath  scopus  scopus

17. A. A. Vladimirov, I. A. Sheipak, “Asymptotics of the Eigenvalues of the Sturm–Liouville Problem with Discrete Self-Similar Weight”, Math. Notes, 88:5 (2010), 637–646  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 8)  elib  elib  scopus (cited: 6)  scopus (cited: 6)

18. A. A. Vladimirov, “On the oscillation theory of the Sturm–Liouville problem with singular coefficients”, Comput. Math. Math. Phys., 49:9 (2009), 1535–1546  mathnet  crossref  mathscinet  zmath  isi (cited: 7)  elib  elib  elib  elib  scopus (cited: 2)  scopus (cited: 2)

19. A. A. Vladimirov, “Calculating the eigenvalues of the Sturm–Liouville problem with a fractal indefinite weight”, Comput. Math. Math. Phys., 47:8 (2007), 1295–1300  mathnet  crossref  mathscinet  elib  elib  elib  elib  scopus (cited: 3)  scopus (cited: 3)

20. J. Ben Amara, A. A. Vladimirov, “On oscillation of eigenfunctions of a fourth-order problem with spectral parameter in boundary condition”, J. Math. Sci., 150:5 (2008), 2317–2325  mathnet  crossref  mathscinet  zmath  elib  elib  scopus (cited: 11)  scopus (cited: 11)

21. A. A. Vladimirov, “On the accumulation of eigenvalues of operator pencils connected with the problem of vibrations in a viscoelastic rod”, Math. Notes, 79:3 (2006), 342–355  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 1)  elib  elib  elib  elib  scopus  scopus
22. A. A. Vladimirov, I. A. Sheipak, “Self-similar functions in $L_2[0,1]$ and the Sturm–Liouville problem with singular indefinite weight”, Sb. Math., 197:11 (2006), 1569–1586  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 12)  elib  elib  elib  elib  scopus (cited: 7)  scopus (cited: 7)
23. A. A. Vladimirov, I. A. Sheipak, “Indefinite Sturm–Liouville Problem for Some Classes of Self-similar Singular Weights”, Proc. Steklov Inst. Math., 255 (2006), 82–91  mathnet  crossref  mathscinet  zmath  elib  elib  scopus (cited: 7)  scopus (cited: 7)

24. J. Ben Amara, A. A. Vladimirov, “On a fourth-order problem with spectral and physical parameters in the boundary condition”, Izv. Math., 68:4 (2004), 645–658  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 5)  scopus (cited: 7)  scopus (cited: 7)
25. A. A. Vladimirov, “On the Convergence of Sequences of Ordinary Differential Equations”, Math. Notes, 75:6 (2004), 877–880  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 5)
26. A. A. Vladimirov, I. A. Sheipak, “Spectral properties of a certain operator matrix”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2004, no. 3, 23–30  mathnet  mathscinet  zmath

27. A. A. Vladimirov, “Estimates of the Number of Eigenvalues of Self-Adjoint Operator Functions”, Math. Notes, 74:6 (2003), 794–802  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 4)

28. A. A. Vladimirov, “Accumulation of eigenvalues of differential operator-valued functions”, Russian Math. Surveys, 57:1 (2002), 168–169  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  scopus (cited: 1)  scopus (cited: 1)

29. A. A. Vladimirov, “Spectrum of selfadjoint differential operators from a parametric family”, Math. Notes, 68:3 (2000), 405–408  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 1)  scopus

Presentations in Math-Net.Ru
1. Операторы Штурма–Лиувилля с потенциалами–распределениями в задачах об экстремальных свойствах собственных значений
A. A. Vladimirov
Seminar on Theory of Functions of Several Real Variables and Its Applications to Problems of Mathematical Physics
December 13, 2017 16:00   
2. Задача о спектре обыкновенных дифференциальных операторов с афинно-самоподобными весами
A. A. Vladimirov
Seminar on Theory of Functions of Several Real Variables and Its Applications to Problems of Mathematical Physics
March 30, 2016 16:00   
3. A lower estimate of a minival eigenvalue of a Sturm-Liuville problem with boundary conditions of the second type
A. A. Vladimirov
Seminar on analytic theory of differential equations
December 23, 2015 14:30
4. Потенциалы–обобщëнные функции в задаче об априорных оценках оператора Штурма–Лиувилля
A. A. Vladimirov
International conference on Function Spaces and Approximation Theory dedicated to the 110th anniversary of S. M. Nikol'skii
May 27, 2015 17:30
5. On infimum for the minimum eigenvalue of the Sturm-Liouville problem with boundary conditions of the second type and restrictions on the potential
A. A. Vladimirov, E. S. Karulina
International Conference on Differential Equations and Dynamical Systems
July 8, 2014 15:00

Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020